Advertisement

Archiv der Mathematik

, Volume 81, Issue 1, pp 5–10 | Cite as

A remark on the moduli field of a curve

  • H. Hammer
  • F. Herrlich
Original paper

Abstract.

We give a purely algebro-geometric proof of the fact that every nonsingular projective curve can be defined over a finite extension of its moduli field. This extends a result byWolfart [7] to curves over fields of arbitrary characteristic.

Mathematics Subject Classification (2000):

14H25 11G30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  • H. Hammer
    • 1
  • F. Herrlich
    • 1
  1. 1.Mathematisches Institut IIKarlsruheGermany

Personalised recommendations